Open Access

On $*$-representations of algebras given by graphs

     Article (.pdf)

Abstract

*-algebras given by trees generated by projections with Temperley-Lieb type relations are considered in this work. Formulas of representations are built by algorithms for *-algebras, associated with the Dynkin diagrams, and we get estimates for the parameters at which non-trivial *-representations of the *-algebras exist.


Full Text





Article Information

TitleOn $*$-representations of algebras given by graphs
SourceMethods Funct. Anal. Topology, Vol. 13 (2007), no. 1, 17-27
MathSciNet MR2308576
CopyrightThe Author(s) 2007 (CC BY-SA)

Authors Information

S. V. Ivanov
V. I. Vernadsky Taurida National University, 4, Vernadskiy Ave., Simferopol, 95007, Autonomous Republic of Crimea, Ukraine 


Citation Example

S. V. Ivanov, On $*$-representations of algebras given by graphs, Methods Funct. Anal. Topology 13 (2007), no. 1, 17-27.


BibTex

@article {MFAT389,
    AUTHOR = {Ivanov, S. V.},
     TITLE = {On $*$-representations of algebras given by graphs},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {13},
      YEAR = {2007},
    NUMBER = {1},
     PAGES = {17-27},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=389},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues